# SDR AALA20170124022

- Difficulty date: January 22, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N396AN
- Make and model: Boeing 767323
- Aircraft serial: 29603
- Aircraft time: 68,914 hours, 11,237 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY EXIT SIGN MID GALLEY AFTER ROW 17 RIGHT SIDE HAS A DETACHED LENS COVER. RE-ATTACHED LENS COVER. OPERATIONAL CHECK GOOD.
